Deliver to Morocco
IFor best experience Get the App
Temporarily relieves minor aches and pains due to the common cold or headache. This is a better product for hangovers than acetaminophen as there is no liver issue. Active ingredients in each tablet (ibuprofen pain reliever)(200 mg NSAID fever reducer) Help does not use dyes, sugary coating or fillers. Dosage, one to two 200 mg tablets every 4 hours. Help only uses single ingredient (one active) solutions to ensure consumers don't take unnecessary drugs as can happen with combination products. NSAIDs aspirin is the oldest and is not safe for children due to Rye’s syndrome, naproxen is seen as longer lasting so is used for more sustained paInches
M**A
Looking for a useful stocking stuffer?
I love these little packs of pills. They're perfect for travel and just the right size to stick in a grown up's stocking.
T**U
"let me try this and see for myself"
I needed something with no confusion that would just stop the pain. Before buying, I read the label and Googled the company. Nothing but good reviews came up. I thought "let me try this and see for myself" and I agree: Help I have an aching body works.
Trustpilot
1 week ago
2 months ago